MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X2

FERNO-WASHINGTON, INC. POWER X2
Model Number 0015816
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while unloading the empty stretcher, the stretcher allegedly did not engage with the safety hook and lowered from the ambulance deck.The incident resulted in the load frame wheels being broken.There was no allegation of malfunction of the safety bail being a contributing factor to the incident.There was no patient involvement or injuries associated with the incident.An authorized field technician was dispatched to the customer location to conduct a visual and functional evaluation.The broken load frame wheel was confirmed.The load frame was removed and replaced.The stretcher was then tested and returned to service.

Brand Name
POWER X2
Common Device Name
POWER X2
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key23767609
Report Number1523574-2025-00110
Device Sequence Number21473394
Product Code FPO
UDI-Device Identifier00190790003210
UDI-Public(01)00190790003210(11)250417
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0015816
Device Catalogue Number0015816
Device Lot NumberM075640
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown